Paradoxical Reaction to Benadryl
I had a paradoxal reaction to Benedryl about a year ago. I was hospitalized for migraines and told the doctor about my allergy to Compazine. The nurse administered Benedryl intravenously. As soon as she took the needle out & told me to rest I screamed like someone was "killing" me. I was trying to yank the IV out by clawing at my arm. I was yelling at the nurse to get me out of the room that I wanted to jump out of the window !!
I was so scared & felt "psychotic". I've never felt to that degree even when given Compazine the the migraines. I was very discouraged later when the covering neurologist told me I wasn't "allergic to Benedryl ". It was a nurse that actually mentioned I should not take any medication with diphenhydramine.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.